# SDR 2006UALA00515

- Difficulty date: March 9, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 27,688 hours, 3,458 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Ground Damage
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CORNER OF AFT CARGO DOOR DAMAGED DURING DOOR CLOSURE PRIOR TO DEPARTURE.  PERMANENT REPAIR CARRIED OUT BY QANTAS SHEETMETAL AT SYD.  AFT CARGO DOOR FWD LATCH VIEWING WINDOW METAL SURROUND REMOVED FOR REPAIR ACCESS.  WINDOW CLEANED AND SECURING PLATE REFITTED.   HIGH FREQUENCY EDDY CURRENT INSPECTION ALSO CARRIED OUT ON DAMAGED AREA WITH NO CRACKS EVIDENT.  FOLLOWING SHEETMETAL REPAIR OF AFT CARGO DOOR LOWER FORWARD CORNER, ENSURED THAT DOOR SEAL WAS RESECURED IN CHANNEL.
